# SDR HNAA2010012200005

- Difficulty date: January 22, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 54,009 hours, 60,035 cycles
- Engine: Pwa PW120A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 5 IS INOPERATIVE.  R & R LIGHT LENS, R & R LIGHT BULB, OPS CHECKED GOOD. INSTALLED LIGHT LENS WITH ATTACHED HARDWARE.
